Alert archive / Oklahoma / Tornado Warnings in 2008

Tornado Warning 55, NWS Norman, OK

May 24, 2008Garfield County, Oklahoma

NWS Norman, OK issued this tornado warning at May 24, 2008, 2:55 PM CDT for Garfield County, Oklahoma. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2008, 2:55 PM CDT (19:55 UTC)
Expired
May 24, 2008, 3:30 PM CDT
In force
35 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

County Garfield County, OK

The radar

The Vance AFB radar (KVNX), 34 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 1:03 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 7.9 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2008-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1787 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2008-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 225 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1787 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
225 m²/s²
0-3 km storm-relative helicity
270 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 241954
TOROUN
OKC047-242030-
/O.NEW.KOUN.TO.W.0055.080524T1955Z-080524T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
255 PM CDT SAT MAY 24 2008

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN GARFIELD COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 330 PM CDT

* AT 255 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES
  SOUTHWEST OF KREMLIN...MOVING NORTHEAST AT 16 MPH.

* LOCATIONS IN THE WARNING INCLUDE KREMLIN.

A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.

LAT...LON 3659 9782 3648 9770 3644 9795 3653 9802
TIME...MOT...LOC 1955Z 226DEG 14KT 3649 9792

$$
WR
2 follow-up statements
000 
WWUS54 KOUN 242003
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
303 PM CDT SAT MAY 24 2008

OKC047-242030-
/O.CON.KOUN.TO.W.0055.000000T0000Z-080524T2030Z/
GARFIELD OK-
303 PM CDT SAT MAY 24 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR NORTHERN
GARFIELD COUNTY...

AT 303 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES SOUTHWEST
OF KREMLIN...MOVING NORTHEAST AT 16 MPH.

* LOCATIONS IN THE WARNING INCLUDE KREMLIN.

A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.

LAT...LON 3652 9774 3651 9774 3650 9773 3648 9770
      3647 9794 3654 9799 3659 9782
TIME...MOT...LOC 2003Z 226DEG 14KT 3651 9789

$$
WR
000 
WWUS54 KOUN 242015
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
315 PM CDT SAT MAY 24 2008

OKC047-242030-
/O.CON.KOUN.TO.W.0055.000000T0000Z-080524T2030Z/
GARFIELD OK-
315 PM CDT SAT MAY 24 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR NORTHERN
GARFIELD COUNTY...

AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR KREMLIN...
MOVING NORTHEAST AT 17 MPH.

* LOCATIONS IN THE WARNING INCLUDE KREMLIN.

A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.

LAT...LON 3652 9774 3651 9774 3650 9773 3649 9774
      3650 9790 3654 9796 3659 9782
TIME...MOT...LOC 2015Z 232DEG 15KT 3653 9783

$$
WR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 24, 1:59 AM CDT, 12 hours 56 minutes earlier.

Area forecast discussion, May 24, 1:59 AM CDT, 12 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
159 AM CDT SAT MAY 24 2008

.DISCUSSION...
A LINE OF STRONG THUNDERSTORMS OVER NORTHWEST OKLAHOMA WILL
GRADUALLY WEAKEN AS IT TRACKS EAST THROUGH THE EARLY MORNING
HOURS. AS FOR LATER TODAY... THE LATE AFTERNOON CONVECTION WILL
BE SOMEWHAT DEPENDENT ON STRENGTH AND LOCATION OF BOUNDARIES AND
THE FRONT OVER WESTERN OKLAHOMA. MODELS INDICATE THE FRONT WILL
BECOME VERY DIFFUSE BY LATE AFTERNOON. WE WILL CONTINUE LOW
CHANCES FOR STORMS FOR LATE THIS AFTERNOON AND TONIGHT...WITH
SLIGHTLY HIGHER CHANCES ACROSS PARTS OF NORTHERN OKLAHOMA... WHERE
THE UPPER FLOW WILL BE A LITTLE STRONGER. A FEW STORMS WILL
CONTINUE TO BE POSSIBLE ACROSS NORTHERN OKLAHOMA SUNDAY NIGHT AND
INTO MONDAY. A COLD FRONT MOVING ACROSS THE AREA ON TUESDAY WILL
EXPAND THE CHANCE OF STORMS INTO THE CENTRAL AND SOUTHERN PART OF
THE CWA. THE GFS PULLS IN QUITE A BIT COOLER AIR IN BEHIND THE
FRONT ON WEDNESDAY... WITH TEMPERATURES SEVERAL DEGREES LOWER THAN
PREVIOUS RUNS. ATTM... WE WILL TREND TEMPERATURES LOWER FROM THE
PRIOR FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  90  71  91  71 /  20  20  10  10
HOBART OK         93  70  93  70 /  20  20  10  10
WICHITA FALLS TX  95  73  94  71 /  10  10  10  10
GAGE OK           91  63  94  70 /  20  20  10  20
PONCA CITY OK     89  71  90  72 /  40  20  10  20
DURANT OK         92  73  95  72 /  10  10  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/32
Hazardous weather outlook, May 24, 11:55 AM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT SAT MAY 24 2008

OKZ004>048-050>052-TXZ083>090-281200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT FRI MAY 24 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT

THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND TONIGHT
ACROSS PART OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE AREA BETWEEN ALVA...ALTUS...GUTHRIE AND CHANDLER

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE AFTER 3 PM.

IMPACTS...
HAIL TO THE SIZE OF BASEBALLS...A FEW TORNADOES AND WIND GUSTS TO 70
MPH.

RECOMMENDED ACTIONS...
STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD PREPARE FOR
ACTIVATION LATE THIS AFTERNOON INTO TONIGHT.

DISCUSSION...
THE OUTFLOW BOUNDARY FROM THUNDERSTORMS LAST NIGHT WILL LIKELY
EXTEND FROM NEAR CHANDLER TO FAIRVIEW THIS AFTERNOON. THIS BOUNDARY
MAY DRIFT SLOWLY NORTH. SOUTH OF THIS BOUNDARY THERE IS
SUBSTANTIALLY MORE BOUNDARY LAYER MOISTURE AND SUNSHINE. CONVECTIVE
INHIBITION IS EXPECTED TO BE SUFFICIENTLY LOW FOR THUNDERSTORM
DEVELOPMENT. THUNDERSTORMS THAT DEVELOP NEAR THIS BOUNDARY WILL BE
IN A REGION OF STRONG LOW-LEVEL CONVERGENCE WITH FAVORABLE VEERING
WINDS ALOFT. THUNDERSTORMS IN THIS PART OF NORTH CENTRAL OKLAHOMA
MAY PRODUCE TORNADOES AND ASSOCIATED VERY LARGE HAIL.

A STATIONARY FRONT WILL BE PRESENT THROUGH THE DAY IN THE ZONE
BETWEEN ALVA AND ALTUS. CONVERGENCE HERE WILL BE LESS THAN THAT IN
NORTH CENTRAL OKLAHOMA. INSTABILITY WILL BECOME HIGH THIS AFTERNOON
AND THE BOUNDARY MAY PROVIDE FOCUS FOR THUNDERSTORM DEVELOPMENT. THE
MAIN SEVERE THREAT IN THIS AREA IS LARGE HAIL.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 25.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...30 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
SUNDAY AND MONDAY... THE DRY LINE WILL SET UP IN THE EASTERN TEXAS
PANHANDLE... WHILE JET STREAM WINDS CARRY STORMS OFF THE DRYLINE
TOWARD THE NORTHEAST. THIS WEATHER PATTERN WILL MAINTAIN A CHANCE OF
SEVERE THUNDERSTORMS ACROSS WESTERN AND NORTHERN OKLAHOMA EACH
AFTERNOON AND EVENING THROUGH MEMORIAL DAY.

ON TUESDAY AND WEDNESDAY...THUNDERSTORMS ARE FORECAST TO FOCUS ALONG
A COLD FRONT MOVING SLOWLY FROM NORTH TO SOUTH. UPPER LEVEL WINDS
WILL DECREASE... RESULTING IN SLOW MOVING STORMS WITH HEAVY RAIN.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SUNDAY.

In the hours before

Local storm report, May 24, 11:41 AM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1141 AM CDT SAT MAY 24 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             SW SHATTUCK             36.28N 99.88W
05/23/2008  E1.75 INCH       ELLIS              OK   FIRE DEPT/RESCUE

            NICKEL TO GOLFBALL HAIL

0655 PM     HAIL             6 S LAVERNE             36.62N 99.90W
05/23/2008  E1.75 INCH       HARPER             OK   TRAINED SPOTTER

0700 PM     HAIL             LAVERNE                 36.71N 99.90W
05/23/2008  E1.00 INCH       HARPER             OK   CO-OP OBSERVER

0715 PM     HAIL             13 N SHATTUCK           36.46N 99.88W
05/23/2008  E2.75 INCH       ELLIS              OK   FIRE DEPT/RESCUE

0803 PM     HAIL             8 SE SELMAN             36.72N 99.39W
05/23/2008  E1.50 INCH       HARPER             OK   AMATEUR RADIO

            7 SOUTH OF HWYS 34/64 JUNCTION

0810 PM     TORNADO          9 NE FORT SUPPLY        36.66N 99.46W
05/23/2008                   HARPER             OK   LAW ENFORCEMENT

            THREE HOUSES WERE COMPLETELY DESTROYED. THERE WERE NO
            INJURIES FROM ANY OF OCCUPENTS OF THE HOMES.

0815 PM     HAIL             LAVERNE                 36.71N 99.90W
05/23/2008  E0.88 INCH       HARPER             OK   CO-OP OBSERVER

1008 PM     HAIL             LAVERNE                 36.71N 99.90W
05/23/2008  E0.88 INCH       HARPER             OK   CO-OP OBSERVER

1127 PM     HAIL             3 S SHATTUCK            36.23N 99.88W
05/23/2008  E1.00 INCH       ELLIS              OK   EMERGENCY MNGR

1135 PM     HAIL             1 N ARNETT              36.15N 99.77W
05/23/2008  E1.25 INCH       ELLIS              OK   EMERGENCY MNGR

1135 PM     HAIL             1 W ARNETT              36.14N 99.79W
05/23/2008  E1.00 INCH       ELLIS              OK   EMERGENCY MNGR

1145 PM     HAIL             6 NE ARNETT             36.20N 99.69W
05/23/2008  E0.88 INCH       ELLIS              OK   EMERGENCY MNGR

1212 AM     HAIL             WOODWARD                36.43N 99.39W
05/24/2008  E1.00 INCH       WOODWARD           OK   TRAINED SPOTTER

1240 AM     HAIL             8 SE SHARON             36.19N 99.24W
05/24/2008  E0.75 INCH       WOODWARD           OK   EMERGENCY MNGR

            NEAR WOODWARD/DEWEY COUNTY LINE

&&

JPIKE
Special weather statement, May 24, 12:07 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1207 PM CDT SAT MAY 24 2008

OKZ011-241715-
MAJOR OK-
1207 PM CDT SAT MAY 24 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR MAJOR COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER ISABELLA AT 1207 PM CDT...
MOVING NORTHEAST AT 23 MPH.

WR
Special weather statement, May 24, 12:37 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1237 PM CDT SAT MAY 24 2008

OKZ006-011-012-241745-
GARFIELD OK-ALFALFA OK-MAJOR OK-
1237 PM CDT SAT MAY 24 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA...GARFIELD AND MAJOR
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED OVER RINGWOOD AT 1237 PM CDT. THE
STORM WAS NEARLY STATIONARY.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN ALFALFA...GARFIELD AND MAJOR COUNTIES SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

WR
Special weather statement, May 24, 1:02 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
102 PM CDT SAT MAY 24 2008

OKZ007-012-241830-
GARFIELD OK-GRANT OK-
102 PM CDT SAT MAY 24 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD AND GRANT COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF CARRIER AT 102 PM
CDT...MOVING NORTHEAST AT 19 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN GARFIELD AND GRANT COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

24
Special weather statement, May 24, 1:26 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
126 PM CDT SAT MAY 24 2008

OKZ011-012-241845-
GARFIELD OK-MAJOR OK-
126 PM CDT SAT MAY 24 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD AND MAJOR COUNTIES.

A THUNDERSTORM WITH OCCASIONAL LOW-LEVEL ROTATION WAS
CEWNTERED 3 MILES NORTHWEST OF LAHOMA AT 126 PM CDT...MOVING
NORTHEAST AT 19 MPH. THIS STORM IS INTENSIFYING IN AN ENVIRONMENT
FAVORABLE FOR SUPERCELL DEVELOPMENT AND POSSIBLE TORNADO FORMATION.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN GARFIELD AND AND FAR EASTERN MAJOR COUNTIES... AND
ESPECIALLY IN AREAS WEST THROUGH NORTH OF ENID... SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

24
Special weather statement, May 24, 1:51 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
151 PM CDT SAT MAY 24 2008

OKZ012-018-241915-
KINGFISHER OK-GARFIELD OK-
151 PM CDT SAT MAY 24 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD AND KINGFISHER
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF LACEY AT 151 PM
CDT...MOVING NORTHEAST AT 32 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN GARFIELD AND KINGFISHER COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

24

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:17 PM CDTTornado WarningOUNEllis13 min
May 23, 7:27 PM CDTTornado WarningOUNEllis, Harper, Woodward33 min
May 23, 7:57 PM CDTTornado WarningOUNHarper, Woodward33 min
May 23, 8:10 PM CDTSevere Thunderstorm WarningOUNHarper50 min
May 23, 8:24 PM CDTTornado WarningOUNHarper, Woods, Woodward36 min
May 23, 9:00 PM CDTTornado WarningOUNWoods15 min
May 23, 9:32 PM CDTSevere Thunderstorm WarningOUNEllis, Harper58 min
May 23, 10:28 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward62 min
May 23, 11:26 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward64 min
May 23, 11:55 PM CDTSevere Thunderstorm WarningOUNBeckham, Dewey, Ellis, Roger Mills35 min
May 24, 12:28 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Beckham, Custer, Dewey, Ellis, Major and 3 more62 min
May 24, 1:31 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Beckham, Blaine, Custer, Dewey, Major and 3 more59 min
May 24, 2:19 AM CDTSevere Thunderstorm WarningOUNGarfield41 min
May 24, 2:29 AM CDTSevere Thunderstorm WarningOUNGrant31 min
May 24, 1:54 PM CDTSevere Thunderstorm WarningOUNGarfield51 min
May 24, 2:21 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher39 min
May 24, 2:26 PM CDTTornado WarningOUNGarfield, Kingfisher34 min
May 24, 2:42 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant48 min
May 24, 2:47 PM CDTTornado WarningOUNGarfield, Kingfisher43 min
May 24, 3:29 PM CDTTornado WarningOUNGarfield46 min
May 24, 4:13 PM CDTTornado WarningOUNGarfield62 min
May 24, 4:22 PM CDTTornado WarningOUNGarfield53 min
May 24, 5:14 PM CDTTornado WarningOUNGarfield, Logan, Noble31 min
May 24, 5:48 PM CDTSevere Thunderstorm WarningOUNGarfield27 min
May 24, 5:51 PM CDTTornado WarningOUNNoble, Payne54 min
May 24, 6:39 PM CDTTornado WarningOUNNoble51 min
May 24, 6:41 PM CDTSevere Thunderstorm WarningOUNGarfield49 min
May 24, 6:49 PM CDTTornado WarningOUNNoble41 min
May 24, 6:59 PM CDTAreal Flood AdvisoryOUNGarfield, Noble3 hr

Nearby

Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.